Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 59, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 8, 2014, 8:12 PM MST for La Paz County, Arizona. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2014, 8:12 PM MST (03:12 UTC)
- Expired
- Sep 9, 2014, 1:15 AM MST
- In force
- 5 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County La Paz County, AZ
The radar
The Yuma radar (KYUX), 176 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 3.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 219 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
839 WGUS55 KPSR 090312 FFWPSR AZC012-090515- /O.NEW.KPSR.FF.W.0059.140909T0312Z-140909T0515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 812 PM MST MON SEP 8 2014 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA... * UNTIL 1015 PM MST * AT 810 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN WHICH WILL CAUSE NEW FLASH FLOODING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WENDEN... SALOME...HARCUVAR...AND ALAMO ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA. && LAT...LON 3398 11392 3412 11350 3363 11336 3359 11380 $$ AJ
3 follow-up statements
160 WGUS75 KPSR 090444 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 944 PM MST MON SEP 8 2014 AZC012-090515- /O.CON.KPSR.FF.W.0059.000000T0000Z-140909T0515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LA PAZ AZ- 944 PM MST MON SEP 8 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MST FOR EAST CENTRAL LA PAZ COUNTY... AT 934 PM MST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOW IN CENTENNIAL WASH QUICKLY INCREASED TO A DEPTH OF 4 FEET. THERE WILL BE SOME ADDITIONAL RAINFALL AND RUNOFF IN THE WARNING AREA FOR FURTHER RISING OF CENTENNAL WASH AS WELL AS SMALLER WASHES IN THE AREA. EXPECT LOCAL ROADS IN THE AREA TO BE WASHED OUT IN SOME PLACES. THOSE LIVING RIGHT ALONG WATERWAYS THAT ARE ALREADY RUNNING SHOULD MOVE TO HIGHER GROUND RIGHT AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA. && LAT...LON 3398 11392 3412 11350 3363 11336 3359 11380 $$ AJ
746 WGUS75 KPSR 090447 CCA FFSPSR FLASH FLOOD STATEMENT...CORRECTED NATIONAL WEATHER SERVICE PHOENIX AZ 944 PM MST MON SEP 8 2014 AZC012-090515- /O.COR.KPSR.FF.W.0059.000000T0000Z-140909T0515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LA PAZ AZ- 944 PM MST MON SEP 8 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MST FOR EAST CENTRAL LA PAZ COUNTY... AT 934 PM MST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOW IN CENTENNIAL WASH QUICKLY INCREASED TO A DEPTH OF 4 FEET. THERE WILL BE SOME ADDITIONAL RAINFALL AND RUNOFF IN THE WARNING AREA FOR FURTHER RISING OF CENTENNAL WASH AS WELL AS SMALLER WASHES IN THE AREA. EXPECT LOCAL ROADS IN THE AREA TO BE WASHED OUT IN SOME PLACES. THOSE LIVING RIGHT ALONG WATERWAYS THAT ARE ALREADY RUNNING FULL SHOULD MOVE TO HIGHER GROUND RIGHT AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA. && LAT...LON 3398 11392 3412 11350 3363 11336 3359 11380 $$ AJ
992 WGUS55 KPSR 090513 FFWPSR AZC012-090815- /O.EXT.KPSR.FF.W.0059.000000T0000Z-140909T0815Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 1013 PM MST MON SEP 8 2014 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS EXTENDED THE * FLASH FLOOD WARNING FOR... EAST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA... * UNTIL 115 AM MST * AT 1009 PM MST...THE CENTENNIAL WASH CONTINUED TO RISE AND SOME ADDITIONAL RAIN HAD FALLEN UPSTREAM OF WENDEN. THUS THE WARNING HAS BEEN EXTENDED. SMALLER WASHES WILL ALSO CONTINUE TO CREATE HAZARDOUS CONDITIONS. THOSE LIVING RIGHT ALONG WATERWAYS THAT ARE ALREADY RUNNING FULL SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA. && LAT...LON 3398 11392 3412 11350 3363 11336 3359 11380 $$ AJ
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 4:52 PM MST, 3 hours 20 minutes earlier.
Area forecast discussion, Sep 8, 4:52 PM MST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 452 PM MST MON SEP 8 2014 .SYNOPSIS... MOISTURE WILL REMAIN IN PLACE ACROSS THE REGION FOR THE NEXT SEVERAL DAYS...HOWEVER MOST OF THE LIFT IN THE ATMOSPHERE WILL BECOME FOCUSED OVER NORTHERN ARIZONA. THUS...ONLY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED IN SOME AREAS THROUGH TUESDAY...THOUGH SOME COULD STILL SEE BRIEF PERIODS OF HEAVY RAIN. A GRADUAL DRYING TREND WILL BEGIN STARTING DURING THE MIDDLE OF THE WEEK AS HIGH PRESSURE SLOWLY REBUILDS OVER THE REGION. && .DISCUSSION... EXTENDED THE FLASH FLOOD WATCH TIL MIDNIGHT FOR AREAS OF EXTREME SW AZ AND PORTIONS OF SE CA. WITH ADDITIONAL STORMS FORMING IN THESE AREAS...FELT IT PRUDENT TO KEEP THE WATCH IN PLACE. MEANWHILE ACROSS THE PHOENIX AREA THE THREAT FOR NEW STORM DEVELOPMENT APPEARS TO BE WANING AND THE WATCH WILL EXPIRE AS SCHEDULED. && .PREVIOUS DISCUSSION... RECORD AMOUNTS OF ATMOSPHERIC MOISTURE HAVE SURGED INTO THE REGION WITH 12Z KTWC SOUNDING SAMPLING 2.03 INCH PWAT (A RECORD FOR THE MONTH OF SEPTEMBER). COMBINED WITH ASCENT FROM A WAVE CAUGHT BETWEEN THE OUTER CIRCULATION OF WHAT WAS NORBERT AND A WAVE IN THE WESTERLY FLOW ENTERING THE SIERRA...ALL-TIME RECORD RAINFALL HAS FALLEN THROUGHOUT THE PHOENIX METRO AREA. SKY HARBOR HAS RECORDED 3.29 INCHES OF RAIN BREAKING THE CALENDAR DAY RECORD OF 2.91 INCHES SET BACK IN 1939. IN THE WAKE OF THIS WAVE...STRONGER SUBSIDENCE HAS BUILT INTO CENTRAL ARIZONA AND SOUTHEAST CALIFORNIA. LARGE SCALE ASCENT IS NOW TIED TO 2 SHORTWAVES...1) THE LINGERING CNTRL ARIZONA WAVE OVER THE FAR SERN PARTS OF THE STATE...AND 2) A SECONDARY NORTHERN STREAM WAVE DRIVING EAST TOWARDS SRN NEVADA. AS SUCH...ONLY SCT/ISOLD SHOWERS AND STORMS ARE EXPECTED THROUGH TONIGHT...AND PRIMARILY FOCUSED THROUGH THE LOWER COLORADO RIVER VALLEY AND WEST CENTRAL ARIZONA. COMPLICATED FORECAST FOR TUESDAY AS MANY COMPETING FEATURES COME INTO PLAY DRIVING (OR INHIBITING) CONVECTIVE INITIATION AND COVERAGE. FORCES/ELEMENTS FAVORABLE FOR CONVECTION INCLUDE A CONTINUATION OF AN ABNORMALLY MOIST ENVIRONMENT (BOUNDARY LAYER MIXING RATIOS 11-14 G/KG) AND FORCED ASCENT APPROACHING FROM THE NORTHWEST IN ASSOCIATION WITH ANOTHER WAVE MOVING TOWARDS NORTHWEST ARIZONA. DETRIMENTAL FACTORS INCLUDE A VERY DISCERNIBLE DRYSLOT MOVING NORTH ON THE EASTERN SIDE OF THE OLD NORBERT CIRCULATION WEST OF THE BAJA...AND WARM AIR ADVECTION IN THE MIDLEVELS HELPING REDUCE OVERALL INSTABILITY. THE VAST MAJORITY OF HIGH RESOLUTION CONVECTIVE MODELS (WHICH HAVE PERFORMED VERY WELL IN THIS EVENT TO THIS POINT) REALLY TARGET NORTHWEST ARIZONA EXTENDING SOUTH INTO LA PAZ AND YUMA COUNTIES AS THE PRIME REAL ESTATE FOR CONVECTIVE COVERAGE. THEREFORE...HAVE REALLY TRIMMED POPS OVER THE SERN CWA INCLUDING THE PHOENIX METRO...WHILE FOCUSING 50 PERCENT CHANCES OVER THE AFOREMENTIONED AREAS. FOR WEDNESDAY INTO THE WEEKEND...A SLOW DRYING AND WARMING TREND WILL COMMENCE AS HIGH PRESSURE ALOFT STEADILY BUILDS ACROSS THE AREA FROM THE WEST. TOTAL MOISTURE WILL RATHER SLOW TO ERODE AS LOW/MID LEVEL WIND FIELDS WILL BE ON THE WEAK SIDE...HOWEVER NOTABLE DRY AIR SEEN IN WV IMAGERY OVER THE EAST PACIFIC SHOULD OVERTAKE MUCH OF THE AREA. HOWEVER...SOME CONVECTION WILL STILL BE POSSIBLE OVER HIGHER TERRAIN OF SOUTHERN GILA COUNTY...THOUGH UPPER WINDS WILL MOSTLY FAVOR THE SOUTHWEST WHICH IS AN UNFAVORABLE DIRECTION FOR BRINGING ANY HIGHER TERRAIN STORMS INTO THE LOWER DESERTS. EXPECT HIGH TEMPERATURES TO SLOWLY RISE...REACHING TO AROUND SEASONAL NORMAL VALUES BY ABOUT FRIDAY. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... CHANCES OF GETTING ANY ADDITIONAL TS/SHRA INTO TERMINALS THROUGH TUESDAY MORNING IS UNLIKELY. WHILE VFR CONDITIONS WILL LARGELY PREVAIL AT THE TERMINAL SITES...LOWER CIGS WILL CONTINUE TO HUG MOUNTAINS THROUGH THIS EVENING...POTENTIALLY IMPACTING OPERATIONS. MID/HIGH CLOUDS WILL LINGER INTO TUESDAY...THOUGH GENERALLY AOA 7K FT. WINDS WILL GENERALLY FAVOR A SOUTHEAST DIRECTION...THOUGH MAY VEER TO SW FOR A TIME THIS EVENING. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... SOME ISOLD THUNDER MAY BE POSSIBLE ACROSS SERN CALIFORNIA TERMINALS...THOUGH MOST ACTIVITY SHOULD REMAIN NORTH OF THE SITES. HAVE INCLUDED A PERIOD OF VCSH AS THE MAJORITY OF LIGHTNING HAS MOVED NORTH. CLOUD COVERAGE SHOULD REMAIN PREDOMINANTLY SCT AND ABOVE 6K FT. SFC WINDS WILL FAVOR A SOUTHERLY DIRECTION...BUT MAY BECOME VARIABLE IN SOME CASES. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY. A GRADUAL DRYING TREND WILL COMMENCE DURING THE MIDDLE OF THE WEEK AS MOISTURE GETS SCOURED OUT FROM THE NORTHWEST. ANY SHOWER AND THUNDERSTORM CHANCES WOULD BE VERY SLIGHT...AND PRIMARILY LIMITED TO THE HIGHER TERRAIN OF GILA COUNTY DURING THE AFTERNOON AND EARLY EVENING HOURS. AFTERNOON HUMIDITY LEVELS WILL GENERALLY FALL INTO A 15-30 PERCENT RANGE WITH GOOD TO EXCELLENT OVERNIGHT RECOVERY. ASIDE FROM SOME AFTERNOON UPSLOPE GUSTINESS...WIND SPEEDS WILL REMAIN RELATIVELY LIGHT. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...FLASH FLOOD WATCH UNTIL MIDNIGHT MST TONIGHT AZZ020-021. CA...FLASH FLOOD WATCH UNTIL MIDNIGHT PDT TONIGHT CAZ030>032. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...LEINS/MO/CB AVIATION...MO FIRE WEATHER...MO
Hazardous weather outlook, Sep 8, 5:44 PM MST, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 544 PM MST MON SEP 8 2014 AZZ020-021-CAZ030>032-091400- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS- 544 PM MST MON SEP 8 2014 /544 PM PDT MON SEP 8 2014/ ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME WEST-CENTRAL ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TONIGHT. THE FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT. WITH ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOPING...THERE WILL BE A CONTINUED THREAT OF LOCALIZED FLOODING THROUGH LATE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS TUESDAY INTO TUESDAY NIGHT AS A WEATHER DISTURBANCE PASSES THROUGH THE AREA. THE STRONGER STORMS WILL PRODUCE LOCALLY HEAVY RAIN WHICH MAY LEAD TO URBAN FLOODING OR FLASH FLOODING. GUSTY WINDS IN EXCESS OF 45 MPH ARE ALSO POSSIBLE WITH THE STRONGER STORMS. A GRADUAL DRYING AND WARMING TREND IS ANTICIPATED BEGINNING WEDNESDAY AND CONTINUING INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. AZZ022>028-CAZ033-091400- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- IMPERIAL COUNTY- 544 PM MST MON SEP 8 2014 /544 PM PDT MON SEP 8 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TONIGHT. A FEW SHOWERS ARE POSSIBLE THIS EVENING AND OVERNIGHT...HOWEVER WIDESPREAD FLOODING IS NOT ANTICIPATED. LINGERING RUNOFF FROM EARLY MORNING STORMS WILL CONTINUE THROUGH LATE TONIGHT HOWEVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY INTO TUESDAY NIGHT. SOME OF THE STRONGER THUNDERSTORMS CAN PRODUCE LOCALLY HEAVY RAIN WHICH MAY LEAD TO LOCALIZED URBAN FLOODING. OTHERWISE...GUSTY WINDS TO 45 MPH AND DEADLY LIGHTNING CAN BE EXPECTED. A GRADUAL DRYING AND WARMING TREND IS EXPECTED FROM WEDNESDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Sep 8, 5:45 PM MST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
545 PM MST MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HEAVY RAIN 1 NW BOUSE 33.94N 114.01W
09/08/2014 M0.50 INCH LA PAZ AZ TRAINED SPOTTER
0.5 INCHES RAIN IN 30 MIN. BOUSE WASH RUNNING
&&
EVENT NUMBER PSR1400279
DEWEYLocal storm report, Sep 8, 7:09 PM MST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
709 PM MST MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM FLASH FLOOD 1 NW BOUSE 33.94N 114.01W
09/08/2014 LA PAZ AZ TRAINED SPOTTER
WASHES RUNNING HIGH AND CANT REACH THE ROAD FROM THE
HOUSE
&&
EVENT NUMBER PSR1400280
KINCAIDThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 5:11 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 109 min |
| Sep 8, 6:00 PM MST | Flash Flood Warning | PSR | La Paz | 2 hr |
| Sep 8, 6:59 PM MST | Flash Flood Warning | PSR | La Paz | 2 hr |
| Sep 8, 10:36 PM MST | Areal Flood Advisory | PSR | Maricopa | 114 min |
| Sep 8, 10:54 PM MST | Flash Flood Warning | PSR | La Paz | 6 hr |
| Sep 8, 11:40 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Sep 9, 2:52 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Sep 9, 3:07 AM MST | Areal Flood Advisory | PSR | La Paz | 3 hr |
| Sep 9, 11:26 AM MST | Areal Flood Advisory | PSR | Maricopa | 109 min |
| Sep 9, 11:56 AM MST | Flash Flood Warning | PSR | Yuma | 2 hr |
| Sep 9, 12:22 PM MST | Areal Flood Advisory | PSR | La Paz | 113 min |
| Sep 9, 12:45 PM MST | Special Weather Statement | PSR | 45 min | |
| Sep 9, 1:08 PM MST | Flash Flood Warning | PSR | La Paz | 112 min |
| Sep 9, 1:24 PM MST | Areal Flood Advisory | PSR | La Paz | 2 hr |
| Sep 9, 1:44 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Sep 9, 1:58 PM MST | Special Weather Statement | PSR | 47 min | |
| Sep 9, 2:01 PM MST | Areal Flood Advisory | PSR | Maricopa | 119 min |
| Sep 9, 2:57 PM MST | Areal Flood Advisory | PSR | La Paz | 108 min |
| Sep 9, 3:16 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 119 min |
| Sep 9, 3:29 PM MST | Areal Flood Advisory | PSR | La Paz | 2 hr |
| Sep 9, 4:07 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 113 min |
Nearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.